Ask Your Health Question and Get an Answer ASAP
Hello, how much urine are you passing each day?
What is your blood pressure?
Do you take any other medication?
What was the trigger for the dehydration on the 25th?
Thanks for the extra information. In light of the absence of a specific trigger then you need to see an ENT doctor to rule out an inner ear problem. This may be a viral infection of the labyrinth, or a condition called Benign Paroxysmal Positional Vertigo however treatment options may be limited to rest, time and anti-sickness tablets if this is a viral problem.
I would like to try to help you if I can.
When you mentioned that you were dehydrated on September 25th, did you receive any IV fluids (fluids in the vein)?
Had you been vomiting or have diarrhea a lot prior to the dehydration? Any other illness?
What test have been performed on you....blood test, etc.? You said you were checked for an ear problem, what else did they check?
I will need you to answer these questions before I can give you a good answer.
Since you don't feel well, take your time. I'll look for the reply.
This info request is only to gain more information so that I can better answer your question. Please answer the questions to the best of your ability so that I can give you a more accurate, informed answer. Also, if you have any additional information that you feel would be useful, please feel free to include that as well. Thank you!
yes i receive an IV had no diarrhea or vomiting no other illness they did blood work give me an EKG and check my pleasure all vitals were normal i do smoke but I have always been a very active person have not been sick for at lease 3-4 yrs. I look at some of dehydration symptom I wasn't having any of those symptom didn't understand how they came to that decision
THX NURSE Milli
looking to here from U
Hi there and thanks for the reply
So, you were sitting at your desk at work and became lightheaded? Did you pass out?
Was an ambulance called or did you go see your Dr after the event?
Ok, thanks for the information. When you say you are still taking the meds they gave you, you mean the Meclizine that I saw listed in one of your earlier post?
One last question.....are you improving at all since your original post yesterday?
Glad to hear you are feeling a little better every day.
Dehydration (if this was indeed the correct diagnosis that was made), can have many, many causes. Dehydration itself is defined as a lose of fluids (water) and electrolytes (sodium and potassium) from the body. Even very mild dehydration can cause dizziness and a few other symptoms. Would like to also say that sometimes Dr's will treat you for dehydration just in case mild dehydration is occuring just to cover all bases. In normal, healthy people, the extra fluids will not hurt you.
Another possibility is a problem with the inner ear. The inner ear is responsible for balance. If something is going on (albeit small) with the inner ear, it can make you feel very dizzy. This is what the other expert was explaining. There are also several causes for a condition called labyrinthitis (inflammation of the inner ear structure), and it generally goes away on it's own.
Taking too much aspirin can also cause dizziness and so can other medications.
If you are not fully over your dizziness in a few more days, you will need to return to see your Dr and have them possibly have them put you on a heart monitor that you wear home to see if you may be having some irregular heartbeats as well (that you are unaware of). Once, the heart monitor is worn (usually for 24 hours) and there is nothing found, then you might be diagnosed with something called Benign paroxysmal positional vertigo. You can read more about it here.
So, I would look at this problem as something simple and hopes that it goes away on it's own as fast as it came on and never returns. But if it doesn't then you will need to return to the Dr.
Hope this helps, reply if needed.
PLEASE NOTE: The $$$ that you have put down as a deposit will not go to me until you click "ACCEPT" after reading your answer. Otherwise, it will be held by JustAnswer.com and I will not receive credit for my time and efforts.
Please ask for clarification if needed.